Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shevchenko, Vladimir I

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18

Number of views:
This page:75
Abstract pages:826
Full texts:556

http://www.mathnet.ru/eng/person130893
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1979
1. Le Khyu Zien, V. I. Shevchenko, “Homotopy classification of systems in the plane that are elliptic in the sense of Douglis and Nirenberg”, Dokl. Akad. Nauk SSSR, 244:4 (1979),  824–827  mathnet  mathscinet  zmath
1978
2. V. N. Chernomaz, V. I. Shevchenko, “On the problem of linear conjunction for a holomorphic vector in four-dimensional space”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  549–551  mathnet  mathscinet  zmath
3. Le Khyu Zien, V. I. Shevchenko, “Homotopy classification of Petrovskii elliptic systems of equations in the plane”, Dokl. Akad. Nauk SSSR, 238:1 (1978),  26–28  mathnet  mathscinet  zmath
1977
4. V. I. Shevchenko, “A method of deriving explicit formulas for the index of three-dimensional boundary value problems”, Sibirsk. Mat. Zh., 18:4 (1977),  949–952  mathnet  mathscinet  zmath; Siberian Math. J., 18:4 (1977), 673–676  isi
1976
5. V. I. Shevchenko, “Some estimates for the number of connected components of a set of elliptic systems”, Dokl. Akad. Nauk SSSR, 228:2 (1976),  322–324  mathnet  mathscinet  zmath
1975
6. V. I. Shevchenko, “On the homotopy classification of Douglis–Nirenberg elliptic systems”, Dokl. Akad. Nauk SSSR, 225:6 (1975),  1275–1277  mathnet  mathscinet  zmath
7. A. T. Uss, V. I. Shevchenko, “On the simultaneous regularizability of multidimensional boundary-value problems”, Dokl. Akad. Nauk SSSR, 224:1 (1975),  43–45  mathnet  mathscinet  zmath
8. A. T. Uss, V. I. Shevchenko, “On a boundary value problem for elliptic systems of two equations with several independent variables”, Dokl. Akad. Nauk SSSR, 222:6 (1975),  1306–1308  mathnet  mathscinet  zmath
9. V. I. Shevchenko, “On the coincidence of the indices of the Dirichlet and Neumann problems for elliptic systems”, Dokl. Akad. Nauk SSSR, 221:5 (1975),  1050–1052  mathnet  mathscinet  zmath
1973
10. V. I. Shevchenko, “On elliptic systems of three equations in four independent variables”, Dokl. Akad. Nauk SSSR, 210:6 (1973),  1300–1302  mathnet  mathscinet  zmath
1971
11. V. I. Shevchenko, “Homotopic classification of Hilbert boundary value problems for a holomorphic vector”, Dokl. Akad. Nauk SSSR, 201:5 (1971),  1067–1069  mathnet  mathscinet  zmath
1966
12. V. I. Shevchenko, “The Hilbert problem for a holomorphic vector”, Dokl. Akad. Nauk SSSR, 169:6 (1966),  1285–1288  mathnet  mathscinet  zmath
1965
13. V. I. Shevchenko, “On the Riemann–Hilbert boundary-value problem for a holomorphic vector”, Dokl. Akad. Nauk SSSR, 163:5 (1965),  1085–1087  mathnet  mathscinet  zmath
14. V. I. Shevchenko, “On Hölder continuity of solutions of singular integral equations of normal type”, Dokl. Akad. Nauk SSSR, 163:2 (1965),  306–308  mathnet  mathscinet  zmath
1964
15. V. I. Shevchenko, “A boundary-value problem for a vector which is holomorphic in a half-space”, Dokl. Akad. Nauk SSSR, 154:2 (1964),  276–278  mathnet  mathscinet  zmath
1963
16. V. I. Shevchenko, “An integral representation of a vector which is holomorphic in a sphere”, Dokl. Akad. Nauk SSSR, 153:6 (1963),  1276–1279  mathnet  mathscinet  zmath
17. V. I. Shevchenko, “Construction of local and global homeomorphisms for a class of quaternion equations”, Dokl. Akad. Nauk SSSR, 153:2 (1963),  300–302  mathnet  mathscinet  zmath
1962
18. V. I. Shevchenko, “A local homeomorphism of a 3-space realizable by the solution of a certain elliptic system”, Dokl. Akad. Nauk SSSR, 146:5 (1962),  1035–1038  mathnet  mathscinet  zmath

1966
19. V. I. Shevchenko, “Поправки к статье “Об одной краевой задаче для вектора, голоморфного в полупространстве” (ДАН, т. 154, № 2, 1964 г.)”, Dokl. Akad. Nauk SSSR, 167:3 (1966),  8  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022